# SDR MWEA010811

- Difficulty date: May 21, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,921 hours, 81,395 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 59121614
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING WALK AREA HAS A DENT .075 DEEP AND FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED AREA, REMOVED DAMAGED CORNER AND MADE NEW REPAIR PARTS.
